Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bleeding while taking co-cyprindiol?

Hello I have been taking co-cyprindiol for over a year.I am in the middle of a strip just now and have experienced bleeding.I missed two days earlier on in this strip and so took the missing one as well as the scheduled one the next day.Is this the reason for this?what should I do?
Thu, 8 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

This is very much normal to have a bleeding, usually a breakthrough with this tablet for 1-2 days. However, it is usually of not any concern and it goes by itself. Still, if the bleeding stays longer than 3 days or it is heavy, then you are advised to consult your doctor about your symptoms & treatment accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes bleeding while taking co-cyprindiol?

Hi, This is very much normal to have a bleeding, usually a breakthrough with this tablet for 1-2 days. However, it is usually of not any concern and it goes by itself. Still, if the bleeding stays longer than 3 days or it is heavy, then you are advised to consult your doctor about your symptoms & treatment accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician